Journal article icon

Journal article

Scattering on plane waves and the double copy

Abstract:

Perturbatively around flat space, the scattering amplitudes of gravity are related to those of Yang–Mills by colour-kinematic duality, under which gravitational amplitudes are obtained as the 'double copy' of the corresponding gauge theory amplitudes. We consider the question of how to extend this relationship to curved scattering backgrounds, focusing on certain 'sandwich' plane waves. We calculate the 3-point amplitudes on these backgrounds and find that a notion of double copy remains in t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1361-6382/aa9961

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Peters College
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Studienstiftung des deutschen Volkes scholarship More from this funder
Publisher:
IOP Publishing Publisher's website
Journal:
Classical and Quantum Gravity Journal website
Volume:
35
Issue:
1
Pages:
Article: 015004
Publication date:
2017-12-05
Acceptance date:
2017-11-09
DOI:
ISSN:
0264-9381
Pubs id:
pubs:797493
URN:
uri:17ec63dd-cba4-431c-997c-857b27d229b0
UUID:
uuid:17ec63dd-cba4-431c-997c-857b27d229b0
Local pid:
pubs:797493

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP